Alert archive / South Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Apr 19, 2015, 7:29 PM EDT for 5 counties in South Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 7:29 PM EDT (23:29 UTC)
- Expired
- Apr 19, 2015, 8:12 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 81 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 5:01 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 665 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
309
WUUS52 KILM 192329
SVRILM
SCC041-043-051-067-089-200030-
/O.NEW.KILM.SV.W.0004.150419T2329Z-150420T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
729 PM EDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
SOUTHEASTERN FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
GEORGETOWN COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHEASTERN WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 830 PM EDT
* AT 727 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR INDIANTOWN TO SANTEE COASTAL RESERVE...AND
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...CONWAY...NORTH MYRTLE BEACH...GEORGETOWN...SURFSIDE
BEACH...NORTH MYRTLE BEACH AIRPORT...RED HILL...SOCASTEE...LITTLE
RIVER...MURRELLS INLET...GARDEN CITY...MYRTLE BEACH AIRPORT...
HORRY...ANDREWS...LORIS...JACKSON...HEMINGWAY...HICKORY GROVE...
ALLSBROOK AND WARSAW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 24.
SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3351 7962 3365 7965 3374 7955 3411 7885
3386 7856 3377 7878 3365 7893 3317 7936
TIME...MOT...LOC 2327Z 313DEG 34KT 3375 7954 3316 7938
$$
DCH2 follow-up statements
773
WWUS52 KILM 200002
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
802 PM EDT SUN APR 19 2015
SCC089-200011-
/O.CAN.KILM.SV.W.0004.000000T0000Z-150420T0030Z/
WILLIAMSBURG SC-
802 PM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILLIAMSBURG
COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3325 7929 3379 7932 3384 7937 3411 7885
3386 7856 3377 7878 3365 7893
TIME...MOT...LOC 0001Z 313DEG 34KT 3335 7903 3276 7887
$$
SCC041-043-051-067-200030-
/O.CON.KILM.SV.W.0004.000000T0000Z-150420T0030Z/
MARION SC-FLORENCE SC-GEORGETOWN SC-HORRY SC-
802 PM EDT SUN APR 19 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTH CENTRAL MARION...SOUTHEASTERN FLORENCE...EASTERN GEORGETOWN
AND HORRY COUNTIES...
AT 801 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PAWLEYS ISLAND TO 33 MILES
SOUTHEAST OF CAPE ISLAND...MOVING SOUTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...CONWAY...NORTH MYRTLE BEACH...GEORGETOWN...SURFSIDE
BEACH...NORTH MYRTLE BEACH AIRPORT...RED HILL...SOCASTEE...LITTLE
RIVER...MURRELLS INLET...MYRTLE BEACH AIRPORT...GARDEN CITY...
HORRY...LORIS...JACKSON...HICKORY GROVE...ALLSBROOK...GORETOWN...
ADRIAN AND FORESTBROOK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 24.
SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3325 7929 3379 7932 3384 7937 3411 7885
3386 7856 3377 7878 3365 7893
TIME...MOT...LOC 0001Z 313DEG 34KT 3335 7903 3276 7887
$$
JDW786
WWUS52 KILM 200012
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
812 PM EDT SUN APR 19 2015
SCC041-043-051-067-200022-
/O.CAN.KILM.SV.W.0004.000000T0000Z-150420T0030Z/
MARION SC-FLORENCE SC-GEORGETOWN SC-HORRY SC-
812 PM EDT SUN APR 19 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARION...
SOUTHEASTERN FLORENCE...EASTERN GEORGETOWN AND HORRY COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3325 7929 3379 7932 3384 7937 3411 7885
3386 7856 3377 7878 3365 7893
TIME...MOT...LOC 0011Z 313DEG 34KT 3309 7870 3250 7855
$$
JDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:22 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 19, 6:22 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 622 PM EDT SUN APR 19 2015 .SYNOPSIS... A FRONTAL SYSTEM WILL BRING SHOWERS AND A FEW THUNDERSTORMS THROUGH MONDAY. A FEW STORMS MAY BE STRONG TO SEVERE. DRY AND SEASONABLE HIGH PRESSURE WILL BUILD INTO THE AREA TUESDAY AND WEDNESDAY. WARMER TEMPERATURES ARE EXPECTED THURSDAY AHEAD OF THE NEXT COLD FRONT. MUCH COOLER TEMPERATURES ARE POSSIBLE LATE WEEK AND INTO NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... AS OF 555 PM SUNDAY...TORNADO WATCH NUMBER 82 THRU 11 PM REMAINS IN EFFECT FOR THE ILM SC CWA...PLUS ROBESON COUNTY OF THE ILM NC CWA. BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS IS ON THE WESTERN DOORSTEPS OF THE ILM CWA AT THE MOMENT. POPS HAVE BEEN RE-ADJUSTED THRUOUT THIS EVENING TO TAKE INTO ACCOUNT OF THE TIMING AND PROGRESSION OF THIS LINE AS IT TRAVERSES THE ILM CWA. AT THIS POINT...THE CUMULATIVE THINKING IS THAT THE CONVECTION WILL WEAKEN TO BELOW SEVERE LIMITS BY THE TIME IT PROGRESSES ACROSS THE ILM NC COUNTIES LATER THIS EVENING AND OVERNIGHT AND THEREFORE A WATCH IS WAS NOT PLANNED AT THIS TIME. PREVIOUS........................................................ AS OF 315 PM SUNDAY...AS LIGHT STRATIFORM RAINFALL PULLS NE AWAY FROM THE REGION THIS AFTERNOON...A MORE ORGANIZED BAND OF SHOWERS AND TSTMS WILL MOVE INTO NE SC 6 PM - 7 PM...AND INTO SE NC IN THE MIDDLE AND LATE EVENING. THIS IS APT TO BRING SIGNIFICANTLY MORE RAINFALL AMOUNTS TO THE AREA TONIGHT. SATELLITE DERIVED SENSORS OF PRECIPITABLE WATERS SHOW A LARGE SWATH OF 46MM/1.81 INCH PWATS MOVING INTO THE AREA THAT WILL HELP FUEL THE CONVECTION. SEVERAL ISOLATED OR DISCREET CELLS MAY ALSO FIRE AHEAD OF THE ORGANIZED RAIN AREA AFTER THE STRATIFORM RAIN HAS CLEARED. SEVERAL RECENT NEAR TERM MODELS SHOWS THE BULK OF RAINFALL MOVING NE OF SE NC AFTER 5Z/1AM. THE ORGANIZED NATURE OF THIS FEATURE IF HELD INTACT WILL INTRODUCE A SLIGHT CHANCE OF WIND DAMAGE OR HAIL TONIGHT. MINIMUMS TONIGHT WILL NOT FALL MUCH BELOW THE MIDDLE 60S EVEN IN RAIN COOLED LOCATIONS AS DEWPOINTS REMAIN ELEVATED. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... AS OF 300 PM SUNDAY...THE CWA WILL BE IN A RATHER WARM AND BLUSTERY SOUTHWEST FLOW AT THE BEGINNING OF THE PERIOD...IN BETWEEN A DEPARTING WARM FRONT TO THE NORTHEAST AND A COLD FRONT ACROSS THE TENNESSEE VALLEY. THIS FRONT MOVES STEADILY ACROSS THE SOUTHEAST DURING THE DAY AND SHOULD BE JUST ACROSS OUR WESTERN COUNTIES BY 0000 UTC TUESDAY. SEVERE PARAMETERS STILL LOOK CONDUCIVE FOR AN EVENT WITH ADEQUATE INSTABILITY AND SHEAR. HOWEVER HIGH RESOLUTION GUIDANCE IS SHOWING A LACK OF ACTIVITY WITH THE FRONT. THE MET HAS SIX HOUR POPS IN THE SINGLE DIGITS FOR THE 18-00 UTC TIME FRAME IN LBT AND ILM. THE GFS REMAINS MORE BULLISH WITH SCATTERED ACTIVITY AHEAD OF A CONVECTIVE LINE. WILL MAINTAIN THE CHANCE POPS AND FINE TUNE FOR THE TIMING FOR LATE AFTERNOON INTO THE EVENING. SPC MAINTAINS THE SLIGHT RISK FOR THE AREA CITING THE UNCERTAINTY. BEYOND THIS HIGH PRESSURE BUILDS IN FOR A NICE TUESDAY AND PEACEFUL WEDNESDAY MORNING. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 300 PM SUNDAY...HIGH PRESSURE BOTH MOVES OFFSHORE AND WEAKENS CONSIDERABLY. PAIR THIS WITH ZONAL MID FLOW AND THE AFTERNOON SHOULD BE SEASONABLE AND RAIN-FREE WITH A FAIR AMOUNT OF SUNSHINE. THE APPROACH OF A COLD FRONT WILL YIELD A SMALL RISE IN POPS ON THURSDAY OR POSSIBLY EVEN WEDNESDAY NIGHT. THIS SLOW MOVING BOUNDARY MOVES THROUGH ON THURSDAY BUT WILL HAVE TO DEAL WITH MIDLEVEL DOWNSLOPING PREVENTING DEEP MOISTURE. THE FRONT STALLS SOUTH OF THE REGION POSSIBLY CLOSE ENOUGH FOR THE MAINTENANCE OF LOW END POPS. SOME DEEPER MOISTURE AND MORE MEANINGFUL RAIN CHANCES MAY MATERIALIZE OVER THE WEEKEND AS THE FRONT REMAINS TO OUR SOUTH BUT SOME WEAK MID LEVEL IMPULSES WORK TO PROVIDE LIFT ATOP SOME LOW LEVEL ISENTROPIC UPGLIDE. && .AVIATION /22Z SUNDAY THROUGH FRIDAY/... AS OF 18Z...SOME CONVECTION IS TRYING TO MOVE ONSHORE NEAR ILM...OTHERWISE THE COASTAL TERMINALS MAY NOT SEE TOO MUCH ACTION INITIALLY. MAINLY A EAST SOUTHEAST WIND THIS AFTERNOON. THIS EVENING...THE HRRR IS STAYING FAIRLY CONSISTENT IN BRINGING IN AN ORGANIZED LINE OF OF CONVECTION TO THE INLAND TERMINALS AROUND 23Z. WILL LEAN HEAVILY ON THIS MODEL THROUGH THE EVENING HOURS. AFTER THE CONVECTION MOVES THROUGH...EXPECT IFR CEILING THROUGH THE OVERNIGHT HOURS...WITH SOME LIGHT FOG. MONDAY...IMPROVING CEILINGS AS THE DAY WEARS ON WITH A GUSTY SOUTHWEST WIND. CONVECTION IS EXPECTED TO FIRE AFTER THE END OF THE FORECAST PERIOD. EXTENDED OUTLOOK...A COLD FRONT WILL PUSH THROUGH THE AREA MONDAY NIGHT WITH SHOWERS POSSIBLE FOLLOWED BY MAINLY VFR CONDITIONS TUESDAY AND WEDNESDAY. POSSIBLE SHOWERS THURSDAY AND FRIDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 555 PM SUNDAY...TOR WATCH 82 AFFECTS THE ILM SC WATERS THRU 11 PM. THE MARINE BOUNDARY LAYER OVER THE COOLER SHELF WATERS WILL ACT TO WEAKEN CONVECTION AS IT REACHES AND MOVES ACROSS ALL WATERS DURING THIS EVENING. THE STRONGER STORMS THIS EVENING THAT AFFECT THE ILM SC WATERS COULD PRODUCE SMW CRITERIA BRIEF GALE FORCE WIND GUSTS OR WATERSPOUTS. OTHERWISE...THE MAJORITY OF THE CONVECTION WILL PRODUCE MWS CRITERIA WINDS AND LIGHTNING. PREVIOUS........................................................ AS OF 315 PM SUNDAY...SEAS SLOWLY ON THE RISE IN THE MODERATE ONSHORE WIND FLOW AND 3-5 FOOT SEAS EXPECTED OVERNIGHT. SEVERAL TSTMS ARRIVING FROM THE SW TONIGHT MAY PRODUCE LOCALLY HIGHER WINDS AND SEAS...AND SEVERAL SPECIAL MARINE WARNINGS MAY BE NEEDED FOR TONIGHT WITH CLOUD TO SEA LIGHTNING POSING AN ADDITIONAL HAZARD. WINDS WILL VEER TO S AND SW OVERNIGHT WHICH WILL HELP TO LIMIT WAVE GROWTH AND A SMALL CRAFT ADVISORY IS NOT PLANNED ALTHOUGH AN EXERCISE CAUTION STATEMENT COULD BE NEEDED. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 300 PM SUNDAY...A SOUTHWEST FLOW OF 10-15 KNOTS INITIALLY WILL INCREASE TO 15-20 BY THE END OF THE DAY MONDAY AS A FRONT MOVES CLOSER FROM THE WEST. THE FRONT FINALLY CROSSES THE WATERS EARLY TUESDAY MORNING WITH A MODEST WESTERLY FLOW OF 10-15 KNOTS IN ITS WAKE. SMOOTH SAILING FOR THE REMAINDER OF THE PERIOD WITH WINDS TEN KNOTS OR LESS FROM THE WEST NORTHWEST AND SEAS OF 2-4 FEET. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 300 PM SUNDAY...WEDNESDAY BRINGS NEARLY MINIMAL WIND AND SEAS DUE TO HIGH PRESSURE MOVING OVERHEAD. WINDS THOUGH LIGHT WILL VEER CONSIDERABLY AS THE DAY PROGRESSES UNTIL A S TO SW FLOW BECOMES PREDOMINANT LATE IN THE DAY OR AT NIGHT. MORE VEERING IS SLATED FOR THURSDAY AS A COLD FRONT APPROACHES AND VERY SLOWLY CROSSES THE WATERS. WITH THIS FRONT STALLING NEARBY TO OUR SOUTH ON FRIDAY A LIGHT NORTHERLY FLOW WILL BE MAINTAINED. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...DCH/MJC SHORT TERM...SHK LONG TERM...MBB AVIATION...MJC/SHK/DL
Hazardous weather outlook, Apr 19, 5:25 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 525 PM EDT SUN APR 19 2015 NCZ096-099-105-107-109-202130- BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-INLAND BRUNSWICK- 525 PM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THIS EVENING. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM REMAINS POSSIBLE. HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-SCZ017-023-024-032-033-039-053>056-202130- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 525 PM EDT SUN APR 19 2015 ...TORNADO WATCH 82 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-202130- COASTAL BRUNSWICK- 525 PM EDT SUN APR 19 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THIS EVENING. AN ISOLATED STRONG TO POSSIBLY SEVERE THUNDERSTORM REMAINS POSSIBLE. HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-202130- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 525 PM EDT SUN APR 19 2015 ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA WATERS THIS EVENING. A FEW OF THESE STORMS COULD BECOME STRONG ENOUGH TO PRODUCE GALE FORCE WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-202130- COASTAL PENDER-COASTAL NEW HANOVER- 525 PM EDT SUN APR 19 2015 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA MAINLY DURING THIS EVENING. AN ISOLATED STRONG TO SEVERE THUNDERSTORM REMAINS POSSIBLE. HEAVY RAINFALL FROM THE STRONGER STORMS MAY TEMPORARILY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ254-256-202130- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 525 PM EDT SUN APR 19 2015 ...TORNADO WATCH 82 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 11
In the hours before
Local storm report, Apr 19, 6:55 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
655 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND DMG LAMAR 34.17N 80.07W
04/19/2015 DARLINGTON SC AMATEUR RADIO
REPORT OF TREES AND POWERLINES DOWN IN LAMAR. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER ILM1500100
LACORTESpecial weather statement, Apr 19, 7:02 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
702 PM EDT SUN APR 19 2015
SCZ053-054-192345-
INLAND HORRY-COASTAL HORRY-
702 PM EDT SUN APR 19 2015
...A STRONG THUNDERSTORM AFFECTING GRAND STRAND REGION...
AT 701 PM EDT...A STRONG THUNDERSTORM WAS OVER MYRTLE BEACH...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...NORTH MYRTLE BEACH...NORTH MYRTLE BEACH AIRPORT...
CHERRY GROVE INLET...LITTLE RIVER...MYRTLE BEACH AIRPORT...RED
HILL...SOCASTEE...CAROLINA SHORES...BAREFOOT LANDING AREA OF NORTH
MYRTLE BEACH...FORESTBROOK...HAND...LONGS...WAMPEE...CHERRY GROVE
BEACH...HAMMOND...BROOKSVILLE...NIXONVILLE...BRIARCLIFFE ACRES AND
ATLANTIC BEACH.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 24.
SC HIGHWAY 22 BETWEEN MILE MARKERS 17 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
LAT...LON 3372 7904 3406 7879 3387 7856 3384 7860
3380 7872 3374 7882 3365 7893
TIME...MOT...LOC 2301Z 217DEG 19KT 3373 7890
MBBLocal storm report, Apr 19, 7:11 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
711 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG DARLINGTON 34.30N 79.87W
04/19/2015 DARLINGTON SC PUBLIC
TREE IN ROADWAY
&&
EVENT NUMBER ILM1500101
SHKLocal storm report, Apr 19, 7:18 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
718 PM EDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG 3 WNW DARLINGTON 34.32N 79.92W
04/19/2015 DARLINGTON SC PUBLIC
TREES AND POWER LINES DOWN
&&
EVENT NUMBER ILM1500102
SHKThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 6:09 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Williamsburg | 66 min |
| Apr 19, 7:02 PM EDT | Special Weather Statement | ILM | Horry | 43 min |
| Apr 19, 7:19 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Florence, Horry, Marion, Marlboro and 1 more | 86 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.